# SDR CALA2013112093100

- Difficulty date: November 20, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 66,498 hours, 24,646 cycles
- Engine: Iae V2527A5
- System (JASC): 5250 · Fixed Inner Doors
- Part: Striker
- Condition: Faulty
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR 'FAULT' LIGHT & DOOR CONTROLLER 'MID STRIKE' LIGHT IS ON.  REPLACED MID STRIKER & TESTED IAW MM 52-51-12-400, ALL NORMAL.
